Global existence of solutions to the Prey-Predator system with a single cross-diffusion
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 443-459
Published online June 1, 2006
Seong-A Shim
Sungshin Women's University
Abstract : The prey-predator system with a single cross-diffusion pressure is known to possess a local solution with the maximal existence time $T\le \infty$. By obtaining the bounds of $W^1_2$-norms of the local solution independent of $T$ we establish the global existence of the solution. And the long-time behaviors of the global solution are analyzed when the diffusion rates $d_1$ and $d_2$ are sufficiently large.
Keywords : prey-predator system, single cross-diffusion, self-diffusion, calculus inequalities, $W^1_2$-bound, long-time behavior
MSC numbers : 35K55, 35B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd